MathSciNet Relay Station
MathSciNet bibliographic data
MR1669902 (2000e:03145) 03E70 (03E35 03E55)
Esser, Olivier On the consistency of a positive theory. MLQ Math. Log. Q. 45 (1999), no. 1, 105–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement